# SDR SIMA201117807

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 21,162 hours, 15,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 601R3181273
- Condition: Stretched
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3829 THE FLIGHT ATTENDANT REPORTED THE MAIN PASSENGER DOOR INTERIOR DOOR HANDLE IS VERY DIFFICULT TO MOVE AND REQUIRES A LOT OF FORCE TO TURN WHEN OPENING THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ICE BREAK CABLE TO BE STRETCHED AND IN BAD CONDITION.  REMOVED AND REPLACED THE ICE BREAK CABLE IAW CRJ 700 AMM 52-11-15.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
